# SDR DALA2017070505229

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE PAX CABIN FLOORBEAM BS 328, RBL 30 CORRODED  MAINTENANCE REMOVED THE CORROSION AND REPAIRED THE FLOORBEAM BL 0 - RBL 30 IAW SRM 53-10-51, REPAIR 7.
